# SDR SIMA20150525006

- Difficulty date: May 25, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS UNDERFLOOR DOOR SURROUND LT WEB BETWEEN FS 349.00 & 364.00 IS CORRODED ON THE INBD & OTBD SIDES.  INSTALLED WEB IAW SRM 51-42-06, 51--42-13 & 51-42-21.
